# SDR IXXA05SMN77S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, RT WING INBD OUTER L/E LWR SKIN CRACKED 1/2", XFS 591.250.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05270 DATE 06-29-05, SEMAN DWG ED 4017 DATE 06-28-05, EO SEMAN NR 2005969 DATE 06-29-05.  REMOVED FASTENERS IAW DC-8 SRM 51-1-21 PAGE 1.  REMOVED DAMAGED AREA IAW SEMAN DWG ED 4017.  PERFORMED NDT INSPECT IAW DC-8 NDT SPM PART 06-60-01-001.  NO CRACK, CORROSION FOUND.  FAB`D EXTERNAL REPAIR DOUBLER (ALCLAD 7075 T6 0.063”) + FILLER (ALCLAD 7075 T6 0.050”) IAW SEMAN DWG ED 4017.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED 4017, DC-8 SRM 51-1-21 PAGE
